# SDR CALA2025080507333

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 52,770 hours, 18,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED AND WHITE AISLE LIGHTS AT ROWS 15, 20, 21 DO NOT COME ON BY THE OVERWING EMERGENCY DOOR REF FIM 33-50 TASK 801, REPLACED LAMP ASSEMBLIES IAW AMM 33-51-11-960-802. NO HELP. TESTED NEW LAMP ASSEMBLIES  AT DIFFERENT SEAT ROWS, LAMPS WORK.  REPLACED LEFT BATTERY PACK BY OVERWING ESCAPE HATCH IAW AMM 33-51-06-960-805. ALL LIGHTS BUT THE AISLE LIGHTS OPERATE. AISLE LIGHTS STILL DO NOT COME ON.   MEL 3319E.  AVINOICS SUPPORT REPLACED FUSES ON LT BATTERY PACK BY THE OVERWING DOOR IAW AMM 33-51-06-960-804. NO HELP.  REPLACED POWER SUPPLY M1694 IAW AMM 33-51-06-960-806, OPS CHECK GOOD. ALL EMERGENCY PATH AND EXIT SIGN LIGHTING ILLUMINATES.
